# SDR ASAA2017032821278

- Difficulty date: March 28, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 2,825 hours, 1,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: 147A61125
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTED THE L2 DOOR WILL NOT OPEN, STUCK AT MID-POINT.  ACFT GROUNDED.     TROUBLESHOOTING FOUND FUSELAGE TORQUE TUBE FAILED,  HAD A SHEARED BOLT IN THE MIDDLE OF TORQUE TUBE.  REPLACED THE L2 DOOR TORQUE TUBE ASSEMBLY IAW AMM 52-13-41-000-801, & 52-13-41-400-801.
